Thread: Avanvar making me sleepy!
10-24-2003, 12:48 PM #1
Anavar making me sleepy!
OK, i have Denkall Var. And yes they're legit if anyone asks. Well i've never taken Var before. This is my 2nd day on it at 60mg a day. And yesterday my last dose i took 20mg and afterwards was really relaxed and tired. I just layed on the bed all evening and night. And this morning when i woke up i felt fine then i took 20mg Var and a couple hours later i felt the same thing. I could just lay on the bed relaxed all day. So whats up with this? Am i taking to much Var? My body doens't usually respond well to high dosages to anything as it is. But hell i wanted good results so i figured what the hell i'll run the Var at 60mg/ed.
Last edited by BigRed54; 10-24-2003 at 02:44 PM.
10-24-2003, 01:29 PM #2AR-Elite Hall of Famer
- Join Date
- Mar 2003
- United States
- Blog Entries
Im taking 75mg ED and my shit is lab tested...and i havnt felt anything like that. Did you just begin a cycle? Or what else may be a factor, b/c i doubt it is the ox.
10-24-2003, 01:47 PM #3Originally Posted by 956Vette
10-24-2003, 02:42 PM #4
I'm ending my cycle of 12 wks. I took my last shot of Test last Saturday. So i still have Test in my system. so it wouldn't be that i'm crashing from my cycle.
10-24-2003, 02:44 PM #5
I dont know bro, I can say d-bol makes me tired
03-07-2009, 10:36 AM #6
var made me really sleepy and lethargic.
03-07-2009, 07:16 PM #7
nothing to do with var. btw denkall got its doors kicked in just after i joined... in 05.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)